Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Decay at infinity of solutions to partial differential equations with constant coefficients


Author: Walter Littman
Journal: Trans. Amer. Math. Soc. 123 (1966), 449-459
MSC: Primary 35.16; Secondary 35.39
DOI: https://doi.org/10.1090/S0002-9947-1966-0197951-7
MathSciNet review: 0197951
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] 1. V. V. Grušin, On Sommerfeld type conditions, Mat. Sb. (N. S.) 61 (103) (1963), 147-174. (Russian) MR 0157106 (28:346)
  • [2] T. Kato, Growth properties of solutions of the reduced wave equation with a variable coefficient, Comm. Pure Appl. Math. 12 (1953), 403-425. MR 0108633 (21:7349)
  • [3] J. L. Lions, Supports dans la transformation de Laplace, J. Analyse Math. 2 (1953), 369-380. MR 0058013 (15:307g)
  • [4] W. Littman, Fourier transforms of surface-carried measures and differentiability of surface averages, Bull. Amer. Math. Soc. 69 (1963), 766-770. MR 0155146 (27:5086)
  • [5] W. L. Miranker, The reduced wave equation in a medium of variable index of refraction, Comm. Pure Appl. Math. 10 (1957), 491-502. MR 0094117 (20:637)
  • [6] F. Rellich, Über das asymptotische Verhalten der Lösungen von $ \Delta u + {k^2}u = 0$ in unendlichen Gebeiten, Jber. Deutsch. Math.-Verein. 53 (1943), 57-65. MR 0017816 (8:204c)
  • [7] F. Trèves, Lectures on partial differential equations with constant coefficients, Notas de Matemática No. 27, Instituto de Matemática Pura e Aplicada, Rio de Janeiro, 1961. MR 0138868 (25:2308)
  • [8] -, Differential polynomials and decay at infinity, Bull. Amer. Math. Soc. 66 (1960), 184-186. MR 0117448 (22:8227)
  • [9] C. H. Wilcox, A generalization of theorems of Rellich and Atkinson, Proc. Amer. Math. Soc. 7 (1956), 271-276. MR 0078912 (17:1261e)
  • [10] K. Wolsson, A generalization of the Rellich growth theorem, Thesis, New York University, 1962 (unpublished).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.16, 35.39

Retrieve articles in all journals with MSC: 35.16, 35.39


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0197951-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society